# SDR QXEA9800061

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 63
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E996
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 23,432 hours
- Component: P&Wc
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

FLIGHT WAS ORIGINALLY TO SUN VALLEY, BUT COULD NOT LAND DUE TO WEATHER.  REROUTED TO TWIN FALLS.  WHILE UNDERWAY, NR 1 OIL PRESSURE WENT TO 10 PSI, AS A PRECAUTIONARY THE NR 1 ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT IN BOI.  MAINTENANCE FOUND THE OIL COOLER LEAKING AND REMOVED AND REPLACED IT.  AIRCRAFT WAS GROUND RUN, NO LEAKS NOTED.
